Endomorphisms of logarithmic schemes
Rendiconti del Seminario Matematico della Università di Padova, Tome 109 (2003), p. 247-281
@article{RSMUP_2003__109__247_0,
     author = {Kisin, Mark},
     title = {Endomorphisms of logarithmic schemes},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {109},
     year = {2003},
     pages = {247-281},
     zbl = {1051.14004},
     mrnumber = {1997991},
     language = {en},
     url = {http://http://www.numdam.org/item/RSMUP_2003__109__247_0}
}
Kisin, Mark. Endomorphisms of logarithmic schemes. Rendiconti del Seminario Matematico della Università di Padova, Tome 109 (2003) pp. 247-281. http://www.numdam.org/item/RSMUP_2003__109__247_0/

[Ber] V. Berkovich, Vanishing Cycles for Formal Schemes, Invent. Math., 115(3) (1994), pp. 539-571. | MR 1262943 | Zbl 0791.14008

[deJ] A. J. De Jong, Crystalline Dieudonne module theory via formal and rigid geometry, Inst. des Hautes Etudes Sci. Publ. Math., 82 (1995), pp. 5-96. | Numdam | MR 1383213 | Zbl 0864.14009

[deJ2] A. J. De Jong, Smoothness, semi-stability and alterations, Inst. des Hautes Etudes Sci. Publ. Math., 83 (1996), pp. 51-93. | Numdam | MR 1423020 | Zbl 0916.14005

[Fa] G. Faltings, The Trace Formula and Drinfeld's Upper Halfplane, Duke 76(2) (1994), pp. 467-481. | MR 1302321 | Zbl 0855.11061

[Ful] W. Fulton, Introduction to Toric Varieties, Annals of Mathematics Studies, 131, Princeton University Press, Princeton, 1993. | MR 1234037 | Zbl 0813.14039

[GM] H. Gillet - W. Messing, Cycle classes and Riemann Roch for crystalline cohomology, Duke 55(3) (1987), pp. 501-538. | MR 904940 | Zbl 0651.14014

[HK] O. Hyodo - K. Kato, Semi-Stable Reduction and Crystalline Cohomology with Logarithmic Poles, Periodes p-Adiques, Asterisque 223, Societe Mathematique de France, Paris, 1994, pp. 221-268. | MR 1293974 | Zbl 0852.14004

[Il] L. Illusie, Autour du theoreme de monodromie locale, Periodes p-Adiques, Asterisque 223, Societe Mathematique de France, Paris, pp. 8-57. | MR 1293970 | Zbl 0837.14013

[Ka] K. Kato, Logarithmic Structures of Fontaine-Illusie, Algebraic Analysis, Geometry, and Number Theory, Proceedings of the JAMI Inaugural Conference, The John Hopkins University Press, Baltimore and London, 1989, pp. 191-224. | MR 1463703 | Zbl 0776.14004

[Ka2] K. Kato, Toric Singularities, Amer. J. Math., 116 (1994), pp. 1073-1099. | MR 1296725 | Zbl 0832.14002

[Ki] M. Kisin, Prime to p Fundamental Groups and Tame Galois Actions, Ann. Inst. Fourier, Grenoble 50(4) (2000), pp. 1099-1126. | Numdam | MR 1799739 | Zbl 0961.14014

[Li] J. Lipman, Desingularisation of two dimensional Schemes, Ann. Math., 107 (1978), pp. 151-207. | MR 491722 | Zbl 0349.14004

[Mat] H. Matsumura, Commutative Algebra, Mathematics Lecture Note Series, The Benjamin Cummings Publishing Company, 1980. | MR 575344 | Zbl 0441.13001

[Na] C. Nakayama, Nearby Cycles for log smooth families, Compositio Math., 112 (1998), pp. 45-75. | MR 1622751 | Zbl 0926.14006

[Sa] T. Saito, Trace Formula for Vanishing Cycles of Curves, Math. Ann., 276 (1987), pp. 311-315. | MR 870969 | Zbl 0588.14020